# SDR SWAA2022022294723

- Difficulty date: August 31, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 141A8312Y5
- Condition: Corroded
- Location: Fsd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R THRESHOLD SUPPORT ANGLE UPPER SURFACE; STA 310-320; RBL 58; CORROSION AROUND 4EA FASTENERS; MRK'D IN RED. / REMOVED COROSION FROM R1 THRESHOLD SUPPORT ANGLE UPPER SURFACE; EVALUATED MATERIAL LOSS: 0.090' LOSSL 0.027' REMAIN: 0.063'. FOUND TO BE OUT OF LIMITS. VERIFIED; LOCATED AND INSTALLED NEW P/N 141A831245 ATAG #5057. APPLIED C.I.C. ON NEW PART. I/A/W SRM 53-10-15-1A-2; SRM: 51-10-02-0G-0; PL #141A8310 DWG #141A8310 REV -.
